Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » Spotting between periods while on femcon fe

 - UBBFriend: Email this page to someone!    
Author Topic: Spotting between periods while on femcon fe
samfoxwu
Neophyte
Member # 76307

Icon 5 posted      Profile for samfoxwu     Send New Private Message       Edit/Delete Post 
Hi there! I am an almost 22 year old that has been on the pill for almost 7 years now. I am on Femcon FE and have been really happy with it because it hasn't given me hardly any side effects. I have probably been on it for about 7 or 8 months. I had took a three month break from it and tried some other pills, and was on it for probably a year and a half before that.

I consider myself a perfect pill user—I take the pill within probably the same 2 hour time frame every evening. I am on my second week of active pills when last night I noticed I was having some dark brown, watery spotting. I have never spotted on Femcon and so I was pretty concerned.

I had sex with my partner twice at the end of my last placebo week, but because I use the pill so well, I know there's ALMOST a zero percent chance it could be related to that.

However, this week has been extremely stressful for me and I also have had more alcohol this week than I've had in a while. I also have started exercising again recently. Do things like that still affect spotting when you are on the pill? I'm just a little anxious. It's been happening for about 10-12 hours now.

[ 08-14-2013, 06:22 AM: Message edited by: samfoxwu ]

Posts: 27 | Registered: Aug 2011  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
Hi samfoxwu,

Yes, stress and other lifestyle variations can still affect the body when on the pill.

Occasional spotting is generally not something to be concerned about. If you are concerned, or if it doesn't stop, you can consult your healthcare provider.

Just to check in: Are you and your boyfriend up-
to-date on your STI testing? some STI s and other infections can lead to spotting.

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
samfoxwu
Neophyte
Member # 76307

Icon 1 posted      Profile for samfoxwu     Send New Private Message       Edit/Delete Post 
We were both tested before we started seeing each other and have been monogamous for over a year now, so I don't think that could be an issue!

I am having my annual exam in September so I guess I could ask my physician about the issue then. I just really dislike when I'm irregular so I figured I would ask now.

Thanks!

Posts: 27 | Registered: Aug 2011  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
Yes, it's definitely a drag, particularly since you haven't had this happen before, but spotting on the pill isn't unusual.

You can certainly mention it to your doctor at your appointment.

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen